# SDR AALA201707109008

- Difficulty date: June 30, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,117 hours, 27,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT MAIN CABIN FLOOR SUPPORT AT -Y1732 AND FRAME 66 INTERSECTION. REPAIRED THE FLOOR SUPPORT IAW  SRM 53-41-14-300-001.
